# SDR DL76S992567

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32316
- Condition: Dented
- Location: Bs 368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND STRINGER DAMAGED AT STA 368 AND STRINGER 33R.  DAMAGE CONSISTS OF DENTED SKIN AND CRACKED STRINGER.  ERA 333785-14.
